Japanese Journal of Mathematics

, Volume 2, Issue 2, pp 303–311

Corner view on the crown domain

Original Article

DOI: 10.1007/s11537-007-0712-5

Cite this article as:
Krötz, B. Jpn. J. Math. (2007) 2: 303. doi:10.1007/s11537-007-0712-5

Abstract.

In this paper we raise a question about the boundary of the crown domain of a Riemannian symmetric space X. In case X is of Hermitian type we give an affirmative answer.

Keywords and phrases:

complex crown Hermitian Lie group semi-simple Lie group non-compactly causal space Shilov boundary 

Mathematics Subject Classification (2000):

22E10 22E15 32M15 

Copyright information

© The Mathematical Society of Japan and Springer 2007

Authors and Affiliations

  1. 1.Max-Planck-Institut für MathematikBonnDeutschland

Personalised recommendations